# SDR SIMA200117001

- Difficulty date: June 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adj
- Location: Trhust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

CMH 0 FLT 4853 - DURING CLIMB-OUT, NR 2 ENGINE SURGING.  ENGINE WAS SHUTDOWN AND RETURNED TO BASE.  ADJUSTED RIGHT LOWER OUTBOARD SHOOK AND SHIMMED RIGHT OUTBOARD SWITCH IAW AMM 78-21-01 TR NR 78-15 EO EB-7800-011R1 WAS COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.  (M)
